Talk

Advanced search

further pregnancy symptoms - am I? see doctor?

(10 Posts)
HelloBoys Tue 04-Feb-14 17:03:15

OK so I posted about this last week.

Am not TTC. Had sex using withdrawal method and had period I suppose 2 weeks ago now when he also came inside me. I had been thinking of contraception but unsure what.

Had a positive test last week I think and then 2 negatives - I read one wrong though. The 2nd negative was at GPs.

But I have piled on weight (bum, legs and stomach and also bust) - it seems a different weight from normal. No vomiting but that horrid watery feeling in mouth (like you're gonna throw up) and more and more nauseous feelings. Not painful boobs but they feel - I don't know certainly different and full. I had some sort of pains (ovarian) the other day was unsure as to whether Mittelschmerz but they were no way as bad as when I have got that in past (that has been awful so I've been doubled over sometimes).

I also have a nasty lower back pain, bad fuzziness, headaches and sleeping loads.

I am not craving anything - wait Doritos and Hot Salsa, carbs, Maynards Wine Gums but I like that stuff anyway. Yesterday I HAD to have the Doritos and Salsa though and wine gums and am eating more of it.

I don't know whether I'm imagining it, if I am just being a pig and I don't want to go back to the doctor for no reason as work can be funny re me taking time off for this.

I've also just started Levothyroxine for a month so is it that doing this?!

any further advice would be much appreciated thanks!!!

moodster3 Tue 04-Feb-14 23:54:52

Sometimes pregnancy tests come back negative for various reasons. When I was pregnant with my last child each test I did came back negative but I still felt pregnant and after a few weeks it came up positive. If you are pregnant it should eventually come up positive. Although my older sisters tests kept coming back negative until she was 16 weeks. So I personally think tests aren't reliable but only you know your body and what feels normal for you. Wait until your next period is due and test again if it still doesn't appear, in the mean time take folic acid etc until you know for definite. Having said that some woman go through phantom pregnancies where it's all in there head. Either way you'll find out soon, can you not go back to docs and discuss your symptoms?

HelloBoys Wed 05-Feb-14 10:12:44

moodster3 That's what I will do for now - take folic acid and just watch for next period.

The strange thing is lots of people I know have been sick with various bugs this week so I just don't know if it's that or not!

moodster3 Wed 05-Feb-14 12:23:16

I'd keep taking folic acid even if you turn out to not be pregnant. Reason being as its usually recommended if you are considering trying to fall pregnant. There are far too many bugs going about and until your next period due we won't know for certain if you are pregnant. Hope your feeling better soon :-)

HelloBoys Wed 05-Feb-14 15:46:28

Thanks moodster3 will do this!

LyndaCartersBigPants Wed 05-Feb-14 16:00:42

I'd presume the weight gain and craving foods is likely to be linked to your thyroid issue. Not to say you aren't pg, but the fluctuations of under/over active thyroid from starting thyroxine are bound to cause some issues.

ADifferentKindOfMum Wed 05-Feb-14 16:51:55

This exact thing (specific weight gain, nausea, tastes etc) happened to me 3 months ago. I was absolutely convinced. The bfn was a real surprise.
Hooe you feel 'back to normal' very soon.

HelloBoys Thu 06-Feb-14 09:42:40

Lynda - I am relieved if it is that but was wondering about the weight so soon (then again it was Christmas and I did pig out etc).

ADifferent - what's bfn?

junkfoodaddict Thu 06-Feb-14 20:55:06

bfn means Big Fat Negative.

moodster3 Sat 08-Feb-14 09:54:34

I looked up your meds andIf your not pregnant the weight gain will be due to your underavtive thyroid. I had a over active thyroid years ago and had to take carbimizole to reduce how much thyroid I made. Your medication is replacing the thyroid your body isn't making. That will change your metabolism and you won't burn food Off as quickly. I'd advise you try to avoid eating as much junk if you can while your meds take effect and if you are hoping/ wanting to be pregnant you should see your doctor. Xx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now